By Topic

A Regularized Combined Field Integral Equation for Scattering from 2-D Perfect Electrically Conducting Objects

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Francesco P. Andriulli ; Univ. of Michigan, Ann Arbor ; Eric Michielssen

A novel regularized combined field integral equation pertinent to the analysis of scattering from 2-D perfect electrically conducting objects is presented. The equation is immune from ill-conditioning due to dense spatial discretizations and appears free from internal resonances. The regularization is achieved via analytical inversion of the hypersingular part of the combined field integral equation, without negative repercussions on computational complexity. Numerical results are presented that show the effectiveness of the proposed formulation.

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:55 ,  Issue: 9 )